# SDR F3LA200700062

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: PPA110200
- Part serial: 16873286
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT DETECTORS (2) FAILED TEST.  REPLACED AFT CARGO COMPARTMENT FIRE DETECTORS (5WH AND 6WH).  PERFORMED OPS TEST OF CARGO SMOKE DETECTORS IAW A319 AMM 26-16-15-000-001.
